# SDR CA980325055

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Mlg
- Part time: 14,582 hours
- Component: 4752931
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND HAIRLINE CRACK IN RADIUS OF HINGE.  REPLACED.
